Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Existence of a Lorenz renormalization fixed point of an arbitrary critical order
Uppsala univ., Uppsala, Sweden .
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Optimization and Systems Theory.
2012 (English)In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 25, no 6, 1819-1841 p.Article in journal (Refereed) Published
Abstract [en]

We present a proof of the existence of a renormalization fixed point for Lorenz maps of the simplest non-unimodal combinatorial type ({0, 1}, {1, 0, 0}) and with a critical point of arbitrary order rho > 1.

Place, publisher, year, edition, pages
2012. Vol. 25, no 6, 1819-1841 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-99088DOI: 10.1088/0951-7715/25/6/1819ISI: 000305484500016Scopus ID: 2-s2.0-84861398916OAI: oai:DiVA.org:kth-99088DiVA: diva2:541476
Note
QC 20120814Available from: 2012-07-18 Created: 2012-07-13 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Winckler, Björn
By organisation
Optimization and Systems Theory
In the same journal
Nonlinearity
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 44 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf